[Une classe des variétés kählériennes, à courbure non positive, holomorphe à une boule dans
Soit
Let
Accepté le :
Publié le :
Harish Seshadri 1 ; Kaushal Verma 1
@article{CRMATH_2006__342_6_427_0, author = {Harish Seshadri and Kaushal Verma}, title = {A class of nonpositively curved {K\"ahler} manifolds biholomorphic to the unit ball in $ {\mathbb{C}}^{n}$}, journal = {Comptes Rendus. Math\'ematique}, pages = {427--430}, publisher = {Elsevier}, volume = {342}, number = {6}, year = {2006}, doi = {10.1016/j.crma.2006.01.005}, language = {en}, }
TY - JOUR AU - Harish Seshadri AU - Kaushal Verma TI - A class of nonpositively curved Kähler manifolds biholomorphic to the unit ball in $ {\mathbb{C}}^{n}$ JO - Comptes Rendus. Mathématique PY - 2006 SP - 427 EP - 430 VL - 342 IS - 6 PB - Elsevier DO - 10.1016/j.crma.2006.01.005 LA - en ID - CRMATH_2006__342_6_427_0 ER -
Harish Seshadri; Kaushal Verma. A class of nonpositively curved Kähler manifolds biholomorphic to the unit ball in $ {\mathbb{C}}^{n}$. Comptes Rendus. Mathématique, Volume 342 (2006) no. 6, pp. 427-430. doi : 10.1016/j.crma.2006.01.005. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.01.005/
[1] Manifolds of Nonpositive Curvature, Progr. Math., vol. 61, Birkhäuser Boston, Inc., Boston, MA, 1985
[2] On the existence of bounded holomorphic functions on complete Kähler manifolds, Invent. Math., Volume 81 (1985), pp. 555-566
[3] Spherical hypersurfaces in complex manifolds, Invent. Math., Volume 33 (1976) no. 3, pp. 223-246
[4] Comparison Theorems in Riemannian Geometry, North-Holland Mathematical Library, vol. 9, North-Holland Publishing Co., New York, 1975
[5] Deformation of complex structures, estimates for the
[6] Gap theorems for noncompact Riemannian manifolds, Duke Math. J., Volume 49 (1982) no. 3, pp. 731-756
[7] Complete Kähler manifolds with nonpositive curvature of faster than quadratic decay, Ann. of Math. (2), Volume 105 (1977) no. 2, pp. 225-264
[8] Negatively curved Kähler manifolds, Notices Amer. Math. Soc., Volume 14 (1967), p. 515
- On the manifolds with noncompact automorphism groups, Complex Analysis and Operator Theory, Volume 18 (2024) no. 8, p. 8 (Id/No 172) | DOI:10.1007/s11785-024-01601-6 | Zbl:7946693
- A metric analogue of Hartogs' theorem, Geometric and Functional Analysis. GAFA, Volume 32 (2022) no. 5, pp. 1041-1062 | DOI:10.1007/s00039-022-00615-6 | Zbl:1515.32004
- Locally removable singularities for Kähler metrics with constant holomorphic sectional curvature, Proceedings of the American Mathematical Society, Volume 148 (2020) no. 5, pp. 2179-2191 | DOI:10.1090/proc/14835 | Zbl:1445.53016
Cité par 3 documents. Sources : zbMATH
Commentaires - Politique